Lecture given at the Joint Mathematics Meeting in San Diego, January 2008.
© 2008 Lenny Fukshansky
Fukshansky, Lenny. "Frobenius number, covering radius, and well-rounded lattices." AMS Special Session on the linear Diophantine problem of Frobenius, Joint Mathematics Meeting, San Diego, CA. 9 January 2008.
Lecture relates to Fukshansky's published article, "Frobenius problem and the covering radius of a lattice," in Discrete and Computational Geometry, vol. 37 no. 3 (2007), pg. 471-483, http://dx.doi.org/10.1007/s00454-006-1295-2
Previously linked to as: http://ccdl.libraries.claremont.edu/u?/irw,284.
Source: Author's manuscript in pdf.
This lecture was also given during the Colloquium at George Mason University in February 2007, during the Colloquium at Bucknell University in February 2007, and during the Colloquium at Claremont McKenna College in January 2007.